# SDR SCNA99621

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 855
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SHEAR TIE AT STATION 1099 BETWEEN STRINGER 52 RT TO 51 RT WAS FOUND TO BE CORRODED.  REMOVED CORROSION IAW DC10 SRM 512101 VOL 2 FOUND TO BE OUT OF LIMITS.  CUT OUT SECTION OF SHEAR TIE IAW DC10 SRM 533000 VOL 1.  MATERIAL ID AND FABRICATION IAW DC10 SRM 531301 VOL 2.  HEAT TREAT REPAIR IAW SRM VOL 2.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2.  INSTALLED REPAIR IAW DC10 SRM 533000.
